MathSciNet Relay Station
MathSciNet bibliographic data
MR120313 (22 #11068) 22.00 (18.00)
Harris, Bruno Cohomology of Lie triple systems and Lie algebras with involution. Trans. Amer. Math. Soc. 98 1961 148–162.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement